# SDR FDEA20190320645

- Difficulty date: March 16, 2019
- Submitted: April 3, 2019
- Operation: Air carrier
- Aircraft: N628FE
- Make and model: Doug MD-11F
- Aircraft serial: 48447
- Aircraft time: 105,318 hours, 21,205 cycles
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Frame
- Part number: ACA0061503
- Condition: Damaged
- Location: Bs 535
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MAIN DECK LEFT HAND FRAME AT STATION 535 LONGERON 19 LEFT EXISTING REPAIR OUTER   ANGLE FOUND DAMAGED. MAIN DECK LEFT HAND FRAME AT STATION 535 LONGERON 19 LEFT CARRIED OUT REPAIR AS   PER SRM 53-20-07-2R FIGURE 202 REPAIR 1. REPAIR CLASSIFIED AS MAJOR PER GMM 6-2-100.
